# SDR DALA1012163262

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 35,254 hours, 15,850 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON LT FLOOR SUPPORT BEAM +Y254 FR12-FR24.  REPAIRED IAW SRM 51-42-11.
